Wednesday, August 26, 2009

Heartburn VS Side Effects

So I started taking these new pills to help with my heart burn. Since I started them on Saturday my swelling has hit a new level. My hands are balloons and it is irritating my carpel tunnel, this means that I have numb fingers on my right hand. Very annoying!! I have been waking up in the middle of the night to give them a good shake and try and get some feeling back in there.

Also I am feeling so sick, I am tired, weak, my stomach is upset and I have slight headaches.

On the other hand I have barely any heartburn! I am sleeping better at night because I don't have to wake up to eat a TUMS. I am enjoying food again and I am able to relax during the day without the sour taste of chalk in my mouth. What to do, what to do?! I decided to try to not take my pill last night since I was feeling so crappy yesterday and low and behold I was up TWICE to take to TUMS. I finally broke down and took my pill.

I just have to keep reminding myself that I only have 5ish weeks left.

1 comment:

  1. Have you tried any over-the-counters besides TUMS? I found that Malox worked waaay better for me than TUMS ever did... I could take one right before bed, and be good until morning! It might be worth a shot! Good luck... I know how terrible heartburn can be!!